# SDR SWIA201127357

- Difficulty date: August 21, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,799 hours, 18,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK HALF OF FLOOR LEVEL EMERGENCY LIGHTS DO NOT WORK.  (FLT 6382)  RECONNECTED FLOOR LEVEL EMERGENCY LIGHT STRIP CONNECTOR.
